The Annals of Probability

Large Deviations for Markov Processes with Discontinuous Statistics, I: General Upper Bounds

Paul Dupuis, Richard S. Ellis, and Alan Weiss

Full-text: Open access

Abstract

In this paper we prove an upper large deviation bound for a general class of Markov processes, which includes processes with discontinuous statistics. We also specialize the results to a class of jump Markov processes that model scaled queuing systems.

Article information

Source
Ann. Probab., Volume 19, Number 3 (1991), 1280-1297.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990344

Digital Object Identifier
doi:10.1214/aop/1176990344

Mathematical Reviews number (MathSciNet)
MR1112416

Zentralblatt MATH identifier
0735.60027

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations
Secondary: 60J99: None of the above, but in this section

Keywords
Upper large deviation bound Markov processes queueing systems

Citation

Dupuis, Paul; Ellis, Richard S.; Weiss, Alan. Large Deviations for Markov Processes with Discontinuous Statistics, I: General Upper Bounds. Ann. Probab. 19 (1991), no. 3, 1280--1297. doi:10.1214/aop/1176990344. https://projecteuclid.org/euclid.aop/1176990344


Export citation

See also

  • Part II: Paul Dupuis, Richard S. Ellis. Large Deviations for Markov Processes with Discontinuous Statistics, II: Random Walks. Probab. Theory Related Fields, vol. 91, no. 2, 153--194.